Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BSMaSS > Volume 11 > Rotations in Minkowski Spacetime
< Back to Volume

Rotations in Minkowski Spacetime

Full Text PDF

Abstract:

With the relation of Olinde Rodrigues-Cartan is obtained an expression for the Lorentz matrix, and it is transformed to a better form for the Newman-Penrose formalism, thus it is possible to realize rotations of the null tetrad of NP.

Info:

Periodical:
The Bulletin of Society for Mathematical Services and Standards (Volume 11)
Pages:
23-25
DOI:
10.18052/www.scipress.com/BSMaSS.11.23
Citation:
I. Guerrero-Moreno et al., "Rotations in Minkowski Spacetime", The Bulletin of Society for Mathematical Services and Standards, Vol. 11, pp. 23-25, 2014
Online since:
Sep 2014
Export:
Distribution: